# SDR UPS04241995

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT ENG 1 STRUT OVERHEAT LIGHT ILLUM.  CLOSED BLEED AIR SWITCH & PULLED NR 1 BLEED VALVE CB AS PER CHECKLIST.  REDUCED THRUST TO IDLE, LIGHT REMAINED ILLUMINATED, OPERATED AT IDLE FOR 3 MIN LIGHT REMAINED ILLUM.  SHUT DOWN ENGINE.  RAN ENGINE, CHECKED FOR PNEUMATIC LEAKS IN NR 1 STRUT AREA.  NO LEAKS NOTED.  REPOSITIONED FWD & AFT LOOPS C/W ENG POWER RUN.  NO OVERHEAT INDICATIONS NOTED.
